Library Header Image
LSE Research Online LSE Library Services

Reserving Resilient Capacity in a Network

Brightwell, Graham and Oriolo, G. and Shepherd, F. B. (2001) Reserving Resilient Capacity in a Network. SIAM Journal on Discrete Mathematics, 14 (4). pp. 524-539. ISSN 0895-4801

Full text not available from this repository.
Identification Number: 10.1137/S0895480100368189
Item Type: Article
Official URL:
Additional Information: © 2001 Society for Industrial and Applied Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 03 Nov 2008 17:02
Last Modified: 01 Oct 2010 08:59

Actions (login required)

View Item View Item